MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a hospital acquired pressure injury that was found by a wocn.The pressure injury was unstageable and reported as a deep tissue pressure injury.The injury was described as a straight line across the sacral region.The patient was discharged and no additional medical treatment was required for hospital acquired pressure injury that they know of.
 
Additional Manufacturer Narrative
The customer reported that the nursing staff checked the patient for pressure injuries 3 days and 9 days after the procedure.The deep tissue pressure injury was found 9 days after the spine procedure.The gel compression set of the internal gel was measured to be within the tolerance as provided in the operations/maintenance manual.As the gel was within performance specifications identified in the manual, the alleged surface contributing to a patient acquiring an unstageable deep tissue pressure injury was not due to any component level defect of the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was originally reported that the device was evaluated.Requests were made to physically evaluate the surface.However, the customer did not make the product available for further evaluation.Images of the device were evaluated and no component level defects were visibly identifiable.H3 other text : device was not accessible for testing.
 
Event or Problem Description
It was reported that allegedly a patient experienced a hospital acquired pressure injury (hapi) following a spine surgery while on an isoflex lal surface described as unstageable/deep tissue pressure injury in the sacral region.Additionally, it was provided that the patient had a known small pressure injury prior to the spine procedure in a different location than the acquired deep tissue pressure injury.The customer reported that the wound consult nurse checked the patient for pressure injuries 3 days and 9 days after the procedure.The deep tissue pressure injury (hapi) was found 9 days after the spine procedure and reportedly did not require any additional medical treatment before the patient was discharged.

Brand Name
ISOFLEX LAL 84IN W OPTION CVR
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key14270491
Report Number0001831750-2022-00567
Device Sequence Number5842879
Product Code IKY
UDI-Device Identifier07613327278507
UDI-Public07613327278507
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2860
Device Catalogue Number2860000019
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
04/06/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date11/22/2022
03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown